Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

optimism.

Member
  • Total Reviews

    0
  • Content Count

    39
  • Joined

  • Last visited

Community Reputation

0 Neutral

About optimism.

  • Rank
    Junior Member

Profile Information

  • Gender
    Female
  • Location
    Australia
  1. I definitely understand your hesitation to go on another round of Accutane. I'm in the same boat.. it's great having clear skin while you are on it but it's not a sustainable long term solution, especially if the acne just returns after your course ends. Is it possible for you to get a second opinion from a different derm?
  2. Does anyone else experience this? Nonstop acne clusters solely along the upper lip. This has been progressively getting worse for the past six months. It started around about the 17th month after finishing my second accutane course. I had perfect skin before this. I have not made any dietary or skin regime changes and I have no idea what is causing this. Is it hormonal? Am I just one of those people doomed to eternally bad skin? Could dietary changes help? Antibiotics? At this point I'm
  3. this might be a silly question, but is there any amount of time you should wait following accutane treatment to begin using clay masks? i recently bought a jar of aztec secret indian healing clay and it's been 4 months since i've stopped accutane. thanks guys
  4. I've been taking 800mg/day for about 2 weeks now and I haven't had any side effects at all. I eat yoghurt daily.. not sure if that has helped or not but I've been on antibiotics for so long that I figure I should just in case. I've also just started my second Accutane course as well and my derm wants me to continue with the Erythromycin. It's only my first day though so I don't really feel any differently. I wish you the best of luck
  5. Background: I'm a 20 year old female, who finished a 10 month course of Accutane a little over a year ago. 3 months post-Accutane my face started breaking out in whiteheads and I started taking Doxycycline. Whilst it completely cleared up my skin at first, the effects wore off after about a month or two and I've had persistent mild acne since, mostly on the nose/upper lip area with a few tiny pimples on the forehead. It started getting progressively worse and I started developing mild a
  6. I've been off Accutane for around 11 months now. I was completely clear for the first 5 months, but started breaking out again after. My derm prescribed doxy, and that cleared it up within a week at first but I assume whatever bacteria is lurking in my skin is developing resistance. Six months later and I'm still taking 100mg daily and still developing acne. It's along my hairline, upper lip, nose, and now my jawline! They're mostly small whiteheads, blackheads, and small pimples with no head.
  7. i am on doxy now and take 2 100mg capsules a day. i take one in the morning with my breakfast and one about 12 hours later with a piece of bread. i have found that you have to eat with it or it will probably make you sick to your stomach. i have found that 1 piece of bread with it is enough not to make me sick. i have tried it with a banana too and that was ok as well. also make sure you take it with a lot of water too. i never had any initial breakout when taking it. it took about a month f
  8. i've been off accutane for 170 days now and i WAS clear, but in the past 6 weeks i've been breaking out constantly on my upper lip and nose. now my forehead has decided to join in on the action, much to my dismay my derm prescribed doxy for me and i'm supposed to take two 50g tablets a day. is 'purging' or an initial breakout common with doxy? also, are there any foods that might reduce the effectiveness or interact with it? hmm. oh, one last thing. my derm told me to take it either 1hr BEFO
  9. hm well before accutane it was severe. right now it would be classified as mild. i still had occasional pimples after finishing accutane, but they would disappear completely within a week.. and they were mostly just isolated pimples.. not the cluster thing i have going on right now. i guess i am seeing my derm in about 5 weeks. if it keeps gradually getting worse maybe i'll get to go on accutane again or something. i hope it doesn't come to that though :(
  10. alright. i'm not exactly sure where to post this, so if it needs to be moved elsewhere then that's fine okay so i've been off accutane for exactly 139 days. yes, i'm ocd, paranoid and i have been counting fastidiously. so 8 days ago i developed a viral infection and i didn't take antibiotics for it.. but it's getting better. since then i have been developing whiteheads on a daily basis. there is a massive ERUPTION on my upper lip, chin, nose and the sides of my nose under the eye. i'm almos
  11. lol. so there does not exist a single person who uses either sand, almond or tan? impossible.
  12. well i was on it for 10 months at 1mg/kg. my derm added extra months based on her assessment of my skin when i went in for blood tests. i've had no residual side effects. except damned sweating. around the 8-9 month mark was when i finally started to clear. anyway, best of luck!
  13. Hey thanks for the speedy replies :) I'm a bit apprehensive about taking more drugs.. but then again I'm the type of person who refuses to take painkillers when I have a headache haha. I was melting like a snowman today. FML. Especially since I decided to wear a grey top. I'll go talk to my GP about it. Thanks for the recommendations!
×